RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 2, Pages 239–245 (Mi de4437)  

Ordinary Differential Equations

On a boundary value problem for a functional-differential equation

M. Martinovič

Yugoslavia

Full text: PDF file (645 kB)

Bibliographic databases:
UDC: 517.927
Received: 25.09.1979

Citation: M. Martinovič, “On a boundary value problem for a functional-differential equation”, Differ. Uravn., 18:2 (1982), 239–245

Citation in format AMSBIB
\Bibitem{Mar82}
\by M.~Martinovi{\v{c}}
\paper On a boundary value problem for a functional-differential equation
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 2
\pages 239--245
\mathnet{http://mi.mathnet.ru/de4437}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=649667}
\zmath{https://zbmath.org/?q=an:0487.34073}


Linking options:
  • http://mi.mathnet.ru/eng/de4437
  • http://mi.mathnet.ru/eng/de/v18/i2/p239

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:41
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019